Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    pilling is offline New Member
    Join Date
    Dec 2004

    injecting virimone

    lo m8s new to all this me and a friend have been injecting sust and virimone in are shoulders but for some reason ive got a strange problem what has happened twice,when my m8 is injecting the virimone,it goes in o.k but soon has he takes the needle out it sometime sprays back out,any 1 know what this can be.thanx

  2. #2
    dropteeth's Avatar
    dropteeth is offline Junior Member
    Join Date
    Nov 2003
    try injecting slower.

  3. #3
    Bigun's Avatar
    Bigun is offline Senior Member
    Join Date
    Jul 2003
    United Kingdom
    Leave the pin inside you for a minimum of a minute after you have finished squeezing the plunger. Injecting shouldnt be rushed in any way

  4. #4
    BOUNCER is offline Retired Vet
    Join Date
    Nov 2001
    Inject slower, its a water based steroid so you'll run the risk of this happening. But I doubt your losing too much. Just go slower and maybe alittle deeper.

  5. #5
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Mmmm... Verimone... oops -> Pull the skin to the side, administer the shot, pull the pin out and then release the skin so it "slides" over the entry point... also, since Virimones are made with a very thin oil - try a smaller guage pin... 25g would work like a charm - even for using it to draw out of the amp...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts